# SDR ASAA2013090795978

- Difficulty date: September 7, 2013
- Submitted: September 17, 2013
- Operation: Air carrier
- Aircraft: N514AS
- Make and model: Boeing 737890
- Aircraft serial: 35193
- Aircraft time: 19,150 hours, 5,927 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Part number: 654A000358
- Condition: Gouged
- Location: Cargo Doorway
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO DOOR SILL  HAS SEVERAL GOUGES ON INNER FWD LOWER CORNER. ACFT GROUNDED.  BLENDED GOUGES IAW SRM 51-10-2 AND FOUND TO BE OUT OF LIMITS IAW SRM 53-30-15-1A-1.   REMOVED WEB IAW SRM 51-40-02.  LOCATED & DRILLED NEW WEB IAW SRM 51-40-05.   INSTALLED NEW WEB IAW SRM 51-40-02 AND BAC DWG 143A8122, REV D.
